# SDR SIMA2018102905005

- Difficulty date: October 5, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,463 hours, 37,228 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 FLOOR PROXIMITY EMERGENCY LIGHT WIRES BROKEN. C/A-REMOVED AND REPLACED LT NR 2 FLOOR PROXIMITY EMERGENCY LIGHT IAW AMM 33-50-12.
